# SDR ASAA2015020510572

- Difficulty date: February 5, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 25,287 hours, 7,829 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED.  ACFT GROUNDED.  PERFORMED WEATHER RADAR SYSTEM BITE PROCEDURE FIM 34-43, TASK 801,  NO FAULTS.  GROUND VERIFICATION TEST SUCCESSFUL IAW MM 34-43-00 WXR SYSTEM.  OPS TEST.  NO HISTORY LAST 90 DAYS.
